# SDR DALA201802200626

- Difficulty date: December 19, 2017
- Submitted: February 4, 2018
- Operation: Air carrier
- Make and model: Doug MD-90-30
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 550131511
- Part serial: 02098
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER AFT SKIN HAS CRACK.  REPLACED RT UPPER AFT SKIN WITH SKIN SPLICE PER DRAWING SR90550000 REV B. ALL WORK ACCOMPLISHED ON ER/A 562761-14 REV ORIGINAL, AND SHOP ORDER NM1530, NS9344.
